American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y16) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 120 found      Go to page: 1 2 3 4

[1] Julia Pieltant and Hugues Randriam. New uniform and asymptotic upper bounds on the tensor rank of multiplication in extensions of finite fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Jinxiang Zeng and Linsheng Yin. On the computation of coefficients of modular forms: The reduction modulo $p$ approach. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] José María Grau, Antonio M. Oller-Marcén and Daniel Sadornil. A primality test for $Kp^n+1$ numbers. Math. Comp. 84 (2015) 505-512.
Abstract, references, and article information   
View Article: PDF

[4] Minkyu Kim and Jung Hee Cheon. Computing prime divisors in an interval. Math. Comp. 84 (2015) 339-354.
Abstract, references, and article information   
View Article: PDF

[5] Zhenxiang Zhang. Estimating the counts of Carmichael and Williams numbers with small multiple seeds. Math. Comp. 84 (2015) 309-337.
Abstract, references, and article information   
View Article: PDF

[6] Minkyu Kim, Jung Hee Cheon and In-Sok Lee. Analysis on a generalized algorithm for the strong discrete logarithm problem with auxiliary inputs. Math. Comp. 83 (2014) 1993-2004.
Abstract, references, and article information   
View Article: PDF

[7] Domingo Gómez and Jaime Gutierrez. Recovering zeros of polynomials modulo a prime. Math. Comp. 83 (2014) 2953-2965.
Abstract, references, and article information   
View Article: PDF

[8] Edgar Costa, Robert Gerbicz and David Harvey. A search for Wilson primes. Math. Comp. 83 (2014) 3071-3091.
Abstract, references, and article information   
View Article: PDF

[9] Carl Pomerance and Hee-Sung Yang. Variant of a theorem of Erd\H{o}s on the sum-of-proper-divisors function. Math. Comp. 83 (2014) 1903-1913.
Abstract, references, and article information   
View Article: PDF

[10] M. D. Velichka, M. J. Jacobson Jr. and A. Stein. Computing discrete logarithms in the Jacobian of high-genus hyperelliptic curves over even characteristic finite fields. Math. Comp. 83 (2014) 935-963.
Abstract, references, and article information   
View Article: PDF

[11] W. R. Alford, Jon Grantham, Steven Hayman and Andrew Shallue. Constructing Carmichael numbers through improved subset-product algorithms. Math. Comp. 83 (2014) 899-915.
Abstract, references, and article information   
View Article: PDF

[12] Javad Doliskani and Éric Schost. Taking roots over high extensions of finite fields. Math. Comp. 83 (2014) 435-446.
Abstract, references, and article information   
View Article: PDF

[13] Robert Granger and Andrew Moss. Generalised Mersenne numbers revisited. Math. Comp. 82 (2013) 2389-2420.
Abstract, references, and article information   
View Article: PDF

[14] Omran Ahmadi and Robert Granger. An efficient deterministic test for Kloosterman sum zeros. Math. Comp. 83 (2014) 347-363.
Abstract, references, and article information   
View Article: PDF

[15] Guillaume Chèze. A recombination algorithm for the decomposition of multivariate rational functions. Math. Comp. 82 (2013) 1793-1812.
Abstract, references, and article information   
View Article: PDF

[16] Peter Bruin. Computing in Picard groups of projective curves over finite fields. Math. Comp. 82 (2013) 1711-1756.
Abstract, references, and article information   
View Article: PDF

[17] Steven D. Galbraith, John M. Pollard and Raminder S. Ruprai. Computing discrete logarithms in an interval. Math. Comp. 82 (2013) 1181-1195.
Abstract, references, and article information   
View Article: PDF

[18] Jérémy Berthomieu and Grégoire Lecerf. Reduction of bivariate polynomials from convex-dense to dense, with application to factorizations. Math. Comp. 81 (2012) 1799-1821.
Abstract, references, and article information   
View Article: PDF

[19] Louis Leroux. Computing the torsion points of a variety defined by lacunary polynomials. Math. Comp. 81 (2012) 1587-1607.
Abstract, references, and article information   
View Article: PDF

[20] Thorsten Kleinjung. On polynomial selection for the general number field sieve. Math. Comp. 75 (2006) 2037-2047. MR 2249770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Claus Fieker and Michael E. Pohst. Dependency of units in number fields. Math. Comp. 75 (2006) 1507-1518. MR 2219041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Scott Contini, Ernie Croot and Igor E. Shparlinski. Complexity of inverting the Euler function. Math. Comp. 75 (2006) 983-996. MR 2197003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Grégoire Lecerf. Sharp precision in Hensel lifting for bivariate polynomial factorization. Math. Comp. 75 (2006) 921-933. MR 2197000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Pedro Berrizbeitia. Sharpening ``Primes is in P'' for a large family of numbers. Math. Comp. 74 (2005) 2043-2059. MR 2164112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Igor Shparlinski and Arne Winterhof. A hidden number problem in small subgroups. Math. Comp. 74 (2005) 2073-2080. MR 2164114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mark Bauer, Edlyn Teske and Annegret Weng. Point counting on Picard curves in large characteristic. Math. Comp. 74 (2005) 1983-2005. MR 2164107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Johannes Buchmann and Arthur Schmidt. Computing the structure of a finite abelian group. Math. Comp. 74 (2005) 2017-2026. MR 2164109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Takao Komatsu. An algorithm of infinite sums representations and Tasoev continued fractions. Math. Comp. 74 (2005) 2081-2094. MR 2164115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] P. Gaudry and É. Schost. Modular equations for hyperelliptic curves. Math. Comp. 74 (2005) 429-454. MR 2085901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Joachim von zur Gathen and Michael Nöcker. Computing special powers in finite fields. Math. Comp. 73 (2004) 1499-1523. MR 2047098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 120 found      Go to page: 1 2 3 4